Affordable Access

Publisher Website

Generalized Hulthén type radial functions as an approximation to Hartree-Fock 2p functions

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
3
Issue
5
Identifiers
DOI: 10.1016/0009-2614(69)80239-3

Abstract

Abstract Generalized Hulthén type radial functions have been used as an approximation to Hartree-Fock 2p orbitals for first row elements. They give energies close to the Hartree-Fock value. The energies are considerably better than are obtained from Slater one-, or two-term functions.

There are no comments yet on this publication. Be the first to share your thoughts.